# SDR AWXA200501364

- Difficulty date: October 7, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 654583347
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED INTERCOSTAL ATTACH CLIP CRACKED, .5 INCHES, AT BS 178, WL 207 AND BL 26L.  MAINTENANCE REMOVED AND INSTALLED NEW INTERCOSTAL ATTACH CLIP AT BS 178, WL 207 AND BL 26L IAW BOEING 737-300 SRM 51-40-05-06 FIGS 2 AND 4.
